# SDR AALA980438

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - FLT 59 - DUCK LEAK LIGHT RT SIDE ILLUMINATES INTERMITTENTLY THROUGHOUT THE FLT.  CLOSING RIGHT ENGINE BLEED.  RIGHT ISOLATION VALVE AND RETARDING RIGHT THROTTLE HAD NO EFFECT.  LIGHT CONTINUED TO FLICKER ON AND OFF.  FOUND DUCT 4048227 LEAKING AIR, DUE TO CRACKED WELD.  REPLACED DUCT.  NEW DUCT LEAK AND OPS CHECK OK.  ACCOMPLISHED HI-POWER RUN.  NO PROBLEMS NOTED.  SYSTEMS NOW OPS CHECK NORMAL.  (M)
